Pacific Journal of Mathematics

On a partition problem of H. L. Alder.

George E. Andrews

Article information

Source
Pacific J. Math., Volume 36, Number 2 (1971), 279-284.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102971065

Mathematical Reviews number (MathSciNet)
MR0289445

Zentralblatt MATH identifier
0212.03304

Subjects
Primary: 10.48

Citation

Andrews, George E. On a partition problem of H. L. Alder. Pacific J. Math. 36 (1971), no. 2, 279--284. https://projecteuclid.org/euclid.pjm/1102971065


Export citation

References

  • [1] H. L. Alder, Research problem no. 4, Bull. Amer. Math. Soc. 62 (1956), 76.
  • [2] H. L. Alder, Partition identities--from Euler to the present, Amer. Math. Monthly 76 (1969), 733-746.
  • [3] G.E. Andrews, A general theorem on partitions with difference conditions, Amer. J. Math. 91 (1969), 18-24.
  • [4] G. Meinardus, AsymptotischeAussagen iiber Partitionen,Math. Zeit. 59 (1954), 388-398.
  • [5] G. Meinardus, Tiber Partitionenmit Differenzenbedingungen,Math. Zeit. 61 (1954), 289-302.
  • [6] E. T. Whittaker and G. N. Watson, Modern Analysis,4th Ed., Cambridge Uni- versity Press, Cambridge, 1927.